umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Elliptic and parabolic regularity for second-order divergence operators with mixed boundary conditions
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2016 (English)In: Mathematical methods in the applied sciences, ISSN 0170-4214, E-ISSN 1099-1476, Vol. 39, no 17, p. 5007-5026Article in journal (Refereed) Published
Abstract [en]

We study second-order equations and systems on non-Lipschitz domains including mixed boundary conditions. The key result is interpolation for suitable function spaces. From this, elliptic and parabolic regularity results are deduced by means of Šneı̆berg's isomorphism theorem.

Place, publisher, year, edition, pages
2016. Vol. 39, no 17, p. 5007-5026
Keywords [en]
mixed boundary conditions, interpolation, elliptic regularity for equations and systems, analytic semigroups
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-128147DOI: 10.1002/mma.3484ISI: 000388309100007OAI: oai:DiVA.org:umu-128147DiVA, id: diva2:1049454
Conference
Conference of the Journees-Singulieres-Augmentees (JSA), Rennes, FRANCE, Aug 26-30, 2013.
Note

Special Issue: Singularities, Integral Equations and Electromagnetism, dedicated to M. Costabel on the occasion of his 65th birthday - Part 1

Available from: 2016-11-24 Created: 2016-11-24 Last updated: 2018-06-09Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Jonsson, Alf

Search in DiVA

By author/editor
Jonsson, Alf
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Mathematical methods in the applied sciences
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 64 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf